# SDR AALA201704059012

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,863 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PWR SUPPLY M33098 WITH LOW BATTERY. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06-960-803 AND 33-51-06-960-802 TEST OK, OK FOR SVC. AIRCRAFT WAS NOT GROUNDED.
